| Model Number |
FR995-21 |
| Medical Device Problem Code |
Intravalvular regurgitation (4068)
| Health Effect - Clinical Code |
Mitral Valve Insufficiency/ Regurgitation (4451)
| Date of Event |
07/27/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information from the patient that 20 years post implant of this aortic bioprosthetic valve in the mitral position, the patient is being evaluated for a replacement.The reason for evaluation was reported as a leak.It was stated that the valve is "not pumping like it should" and the patient had shortness of breath and was found to have had water in her lungs from the valve failing.No intervention or adverse patient effects were reported.